Alert archive / California / Wind Advisories in 2014

Wind Advisory 71, NWS Los Angeles, CA

October 26, 2014

NWS Los Angeles, CA issued this wind advisory at Oct 26, 2014, 9:06 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2014, 9:06 AM PDT (16:06 UTC)
Expired
Oct 27, 2014, 2:59 AM PDT
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WWUS76 KLOX 261606
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
906 AM PDT SUN OCT 26 2014

...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF
THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND
PASSES OF THE SANTA BARBARA SOUTH COAST...

.STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS
PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING.
THE WINDS ARE EXPECTED TO LESSEN SOME DURING MIDDAY TODAY BUT WILL
STRENGTHEN INTO THE EVENING AND REMAIN STRONG INTO THE EARLY
MORNING HOURS. THE STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE
AND BELOW MONTECITO AND NEAR PASSES AND CANYONS.

CAZ052-270015-
/O.NEW.KLOX.WI.Y.0071.141026T1606Z-141027T1300Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
906 AM PDT SUN OCT 26 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT MONDAY.

* WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. WINDS
  WILL LESSEN SOME DURING THE EARLY AFTERNOON HOURS THEN BECOME
  STRONGER INTO THE EVENING. THE STRONGEST GUSTS WILL OCCUR IN THE
  HILLS OF MONTECITO OVERNIGHT.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE THE HILLS OF
  MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

CAZ039-270015-
/O.NEW.KLOX.WI.Y.0071.141026T1606Z-141027T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
906 AM PDT SUN OCT 26 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT MONDAY.

* WINDS AND TIMING...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH. WINDS WILL LESSEN SOME DURING THE EARLY AFTERNOON HOURS
  THEN BECOME STRONGER INTO THE EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW SAN MARCOS
  PASS..AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

KJ/RK
3 follow-up statements
031 
WWUS76 KLOX 262232
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
332 PM PDT SUN OCT 26 2014

...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF
THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND
PASSES OF THE SANTA BARBARA SOUTH COAST...

.STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS
PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING.
THE WINDS WEAKENED A BIT THIS AFTERNOON BUT WILL STRENGTHEN AGAIN
INTO THE EVENING AND REMAIN STRONG INTO THE EARLY MORNING HOURS.
THE STRONGEST WINDS WILL OCCUR TONIGHT IN THE HILLS ABOVE AND
BELOW MONTECITO AND NEAR PASSES AND CANYONS.

CAZ052-270645-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
332 PM PDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.
  WINDS WILL STRENGTHEN INTO THE EVENING AND REMAIN STRONG THROUGH
  THE NIGHT. THE STRONGEST GUSTS WILL OCCUR IN THE HILLS OF
  MONTECITO AND NEAR PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE 
  THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

CAZ039-270645-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
332 PM PDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS AND TIMING...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH. WINDS WILL STRENGTHEN INTO THE EVENING AND REMAIN STRONG
  THROUGH THE NIGHT. THE STRONGEST GUSTS WILL OCCUR BELOW THE
  MONTECITO HILLS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW 
  SAN MARCOS PASS..AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

KJ/CS
897 
WWUS76 KLOX 270655
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1155 PM PDT SUN OCT 26 2014

...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF
THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND
PASSES OF THE SANTA BARBARA SOUTH COAST...

.STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS
PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING. THE
STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE AND BELOW MONTECITO
AND NEAR PASSES AND CANYONS.

CAZ052-271300-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1155 PM PDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.
  THE WINDS WILL DIMINISH TOWARDS DAWN. THE STRONGEST GUSTS WILL
  OCCUR IN THE HILLS OF MONTECITO AND NEAR PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE 
  THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

CAZ039-271300-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1155 PM PDT SUN OCT 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WINDS AND TIMING...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO
  40 MPH. THE WINDS WILL DIMINISH TOWARDS DAWN. THE STRONGEST
  GUSTS WILL OCCUR BELOW THE MONTECITO HILLS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW 
  SAN MARCOS PASS..AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE
STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE.

&&

$$

ASR
953 
WWUS76 KLOX 270959
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
259 AM PDT MON OCT 27 2014

CAZ039-052-271100-
/O.CAN.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
259 AM PDT MON OCT 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DROPPED TO BELOW ADVISORY CRITERIA AND THE WIND
ADVISORY HAS BEEN CANCELLED. LOCAL NORTH WINDS WITH GUSTS TO 35
MPH WILL PERSIST THROUGH DAWN.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 9:00 AM PDT, 6 minutes earlier.

Area forecast discussion, Oct 26, 9:00 AM PDT, 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 AM PDT SUN OCT 26 2014

.SYNOPSIS...
RESIDUAL MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE
NORTHERN MOUNTAIN SLOPES INTO THIS MORNING. GUSTY NORTHEASTERLY
WINDS CAN BE EXPECTED AT TIMES THROUGH THE EARLY MONDAY MORNING
HOURS IN THE SANTA YNEZ MOUNTAINS AND THROUGH THE INTERSTATE 5
CORRIDOR. TEMPERATURES WILL BE COOLER THROUGH MONDAY. A RIDGE OF
HIGH PRESSURE WILL BUILD IN BY TUESDAY...WITH A WARMING TREND
THROUGH THURSDAY.

&&

.SHORT TERM (TODAY-TUE)...
.MID-MORNING DISCUSSION UPDATE...
GUSTY WINDS IN SANTA BARBARA COUNTY THIS MORNING AND THE LIKELIHOOD
OF STRONGER WINDS TONIGHT HAVE PROMPTED THE ISSUANCE OF A WIND
ADVISORY FOR THE MOUNTAINS AND SOUTH COAST OF SANTA BARBARA THROUGH
MONDAY MORNING.  THE WINDS THROUGH THE INTERSTATE FIVE CORRIDOR ARE
ELEVATED THIS MORNING AS WELL BUT ARE EXPECTED TO REMAIN BELOW
CRITERIA UNTIL THIS EVENING.  AN ADVISORY IS LIKELY TO BE ISSUED
WITH THE AFTERNOON PACKAGE.  THE WINDS EVERYWHERE WILL LESSEN A BIT
DURING THE EARLY AFTERNOON HOURS PRIOR TO STRENGTHENING INTO THE
EVENING AND OVERNIGHT.

TEMPERATURES ARE STARTING OFF A FEW DEGREES COOLER THIS MORNING
OTHER THAN IN THE WINDY LOCATIONS AND MANY MOUNTAIN LOCATIONS ARE
QUITE A BIT COOLER.  AREAS OF FOG AND LOW CLOUDS HAVE CONTRIBUTED TO
THIS COOLING.  AS THE WINDS PICK UP THIS EVENING AND THE LAST
EFFECTS OF THE DEPARTING TROUGH MOVE WELL EAST OF THE REGION
TEMPERATURES WILL BEGIN TO WARM AND THE WARMING FORECAST TREND INTO
THE NEXT WORK WEEK LOOKS TO BE ON TRACK.

.EARLY MORNING DISCUSSION...
YDYS WEAK FRONT IS DEAD AND GONE. IN ITS WAKE PLENTY OF NORTH SLOPE
CLOUDS HAVE FORMED. THERE IS ENOUGH UPSLOPE FLOW TO WARRANT A SLIGHT
CHC OF A SHOWER ACROSS THE NORTH SLOPES. A FEW MID LEVEL CLOUDS ARE
CURRENTLY DRIFTING OVERHEAD BUT OVERALL SKIES WILL BE MOSTLY SUNNY
TODAY. MAX TEMPS WILL BE DOWN ACROSS THE BOARD TODAY ESP IN THE MTNS
AND ANTELOPE VLY.

A DECENT SUNDOWNER WILL DEVELOP TONIGHT AND A WIND ADVISORY SEEMS
PRETTY LIKELY.

THE BAREST OF RIDGES POPS UP MONDAY. OFFSHORE FLOW PICKS UP WHICH
SHOULD BE ENOUGH TO PUT THE KIBOSH ON ANY LOW CLOUD FORMATION (ALTHO
ITS ALWAYS TOUGH COMPLETELY RULE OUT LOW CLOUDS IN THE SANTA MARIA
AREA) MAX TEMPS WILL RISE A FEW DEGREES.

MORE RIDGING AND OFFSHORE FLOW IS ON TAP FOR TUESDAY. LOOK FOR MAX
TEMPS TO RISE TO 3 TO 6 DEGREES ABOVE NORMAL. THERE WILL BE SOME
CANYON WINDS IN THE MORNING BUT NOTHING ABOVE ADVISORY LEVELS.

.LONG TERM (WED-SAT)...
MAXIMUM RIDGING FOR THE WEEK WILL OCCUR WEDNESDAY. 585DM HGTS WILL
COMBINE WITH WEAK OFFSHORE FLOW TO DRIVE MAX TEMPS UP INTO THE 80S
FOR ALMOST ALL COASTAL AND VLY LOCATIONS. MAX TEMPS WILL BE 6 TO 12
DEGREES ABOVE NORMAL TODAY. CANYON WINDS WILL REMAIN BELOW ADVISORY
LEVELS.

THE RIDGE WILL SLOWLY MOVE OFF TO THE EAST AS A LARGE EAST PAC TROF
MOVES CLOSER TO THE COAST. SKIES SHOULD STILL REMAIN MOSTLY CLEAR
THROUGH THE PERIOD. THERE WILL BE A SLOW COOLING TREND WITH TEMPS
FALLING 2 TO 4 DEGREES THU AND ANOTHER 4 TO 8 DEGREES FRIDAY. BY
FRIDAY MAX TEMPS WILL BE BELOW NORMAL.

BOTH THE EC AND GFS HAVE NOW GREATLY BACKED OFF ON THEIR FCST FOR
SATURDAYS SYSTEM. NOW IT LOOKS LIKE AGAIN LIKE A DYING FRONT WITH A
SLIGHT CHC OF RAIN FOR THE CENTRAL COAST. ITS NOT QUITE AS GRIM AS
YDYS SYSTEMS AS THE UPPER TROF IS A LITTLE SHARPER AND PERHAPS THIS
WILL SQUEEZE OUT SOME RAIN.

&&

.AVIATION...26/1200Z
THERE IS NO MARINE LAYER AT KLAX AT 1130Z. THERE IS A WEAK INVERSION
WITH A TOP AT 1600 FEET WITH A TEMPERATURE OF 20 DEGREES C.

EXCEPT FOR MVFR TO LOCALLY IFR CIGS ACROSS INTERIOR SECTIONS OF SLO
AND SBA COUNTIES AND ON NORTHERN SLOPES THROUGH MID MORNING...VFR
CONDS ARE EXPECTED THROUGH TONIGHT. THERE WILL BE SOME GUSTY W TO NW
WINDS ON THE CENTRAL COAST AND IN THE ANTELOPE VALLEY THIS
AFTERNOON. THERE WILL ALSO BE SOME GUSTY NW TO N WINDS THROUGH AND
BELOW PASSES AND CANYONS OF SRN SBA COUNTY AND THROUGH THE I-5
CORRIDOR THROUGH LATE TONIGHT.

KLAX...HIGH CONFIDENCE IN 12Z TAF WITH VFR CONDS EXPECTED THROUGH
THE PERIOD. THERE IS A 20 PERCENT CHANCE OF MVFR CIGS BETWEEN 12Z
AND 16Z.

KBUR...HIGH CONFIDENCE IN 12Z TAF WITH VFR CONDS EXPECTED THROUGH
THE PERIOD. THERE IS A 20 PERCENT CHANCE OF MVFR CIGS BETWEEN 12Z
AND 16Z.

&&

.MARINE...26/800 AM...

FOR THE OUTER WATERS...HIGH CONFIDENCE IN GALE FORCE WINDS
DEVELOPING TODAY AND CONTINUING THROUGH TONIGHT. FOR MONDAY THROUGH
TUESDAY THE NORTHWEST WINDS WILL BE WEAKER...BUT HIGH CONFIDENCE IN
THE WINDS REMAINING AT SMALL CRAFT ADVISORY LEVELS.

FOR THE INNER WATERS...HIGH CONFIDENCE IN WINDS REACHING SMALL CRAFT
ADVISORY LEVELS ACROSS THE NORTHERN INNER WATERS (PT PIEDRAS BLANCAS
TO POINT SAL) TODAY AND CONTINUING THROUGH TONIGHT. FOR THE SOUTHERN
INNER WATERS...THERE MAY BE SOME LOCAL GUSTS REACHING SMALL CRAFT
LEVELS ACROSS THE WESTERN PORTION...BUT MODERATELY CONFIDENT THAT
SMALL CRAFT LEVELS WINDS WILL BECOME WIDESPREAD ENOUGH TO WARRANT
A SMALL CRAFT ADVISORY (HOWEVER THE SITUATION WILL BE REEVALUATED
WITH THE AFTERNOON FORECAST). FOR MONDAY THROUGH WINDS...HIGH
CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT THRESHOLDS.

THE LARGE WEST TO NORTHWEST SWELL WILL PEAK THIS MORNING THEN
DIMINISH THIS AFTERNOON AND TONIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...RORKE/KJ
AVIATION...DB
MARINE...RAT
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 26, 8:45 AM PDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
845 AM PDT SUN OCT 26 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
845 AM PDT SUN OCT 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY NORTHERLY WINDS WILL CREATE DRIVING HAZARDS FOR SOUTHERN SANTA
BARBARA COUNTY AND POSSIBLY THE I-5 CORRIDOR. HIGH SURF AND
DANGEROUS RIP CURRENTS WILL CREATE HAZARDS IN THE SURF ZONE TODAY.
GALE FORCE WINDS WILL CREATE HAZARDS FOR MARINERS IN THE OUTER
WATERS TODAY AND TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD/RK

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:31 AM PDTSmall Craft AdvisoryLOX41 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.